Alert archive / South Dakota / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 92, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 27, 2009, 12:06 AM CDT for 6 counties in South Dakota. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2009, 12:06 AM CDT (05:06 UTC)
- Expired
- Jun 27, 2009, 12:30 AM CDT
- In force
- 24 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
Counties Lake County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Moody County, SD, Turner County, SD
The radar
The Sioux Falls radar (KFSD), 20 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 10:13 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 5.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 818 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1749 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 270506 SVRFSD SDC079-083-087-099-101-125-270530- /O.NEW.KFSD.SV.W.0092.090627T0506Z-090627T0530Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1206 AM CDT SAT JUN 27 2009 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN LAKE COUNTY IN EAST CENTRAL SOUTH DAKOTA SOUTHERN MOODY COUNTY IN EAST CENTRAL SOUTH DAKOTA NORTHWESTERN LINCOLN COUNTY IN SOUTHEAST SOUTH DAKOTA SOUTHEASTERN MCCOOK COUNTY IN SOUTHEAST SOUTH DAKOTA MINNEHAHA COUNTY IN SOUTHEAST SOUTH DAKOTA NORTHERN TURNER COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 1230 AM CDT * AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CHESTER TO MARION...AND WERE MOVING NORTHEAST AT 55 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... PARKER AROUND 1215 AM CDT... HARTFORD AROUND 1220 AM CDT... WALL LAKE...TRENT...DELL RAPIDS...CROOKS AROUND 1225 AM CDT... SIOUX FALLS AROUND 1230 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING FOR SOUTHWEST MINNESOTA AND NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA. && LAT...LON 4403 9646 4349 9668 4334 9739 4393 9698 TIME...MOT...LOC 0507Z 246DEG 46KT 4389 9691 4339 9726 $$ MJF
2 follow-up statements
000 WWUS53 KFSD 270520 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1220 AM CDT SAT JUN 27 2009 SDC079-083-087-099-101-125-270530- /O.CON.KFSD.SV.W.0092.000000T0000Z-090627T0530Z/ MOODY SD-LAKE SD-MINNEHAHA SD-MCCOOK SD-LINCOLN SD-TURNER SD- 1220 AM CDT SAT JUN 27 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR NORTHERN TURNER...NORTHWESTERN LINCOLN...SOUTHEASTERN MCCOOK... MINNEHAHA...SOUTHEASTERN LAKE AND SOUTHERN MOODY COUNTIES... AT 1214 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS OF AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF TRENT TO PARKER...MOVING NORTHEAST AT 45 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... TRENT...DELL RAPIDS...CROOKS AND BALTIC AROUND 1225 AM CDT... ON RADAR...DRAMATIC WEAKENENING OF THIS LINE OF STORMS APPEARS TO BE TAKING PLACE IN THE PAST 5 MINUTES. IF THIS TREND CONTINUES...THE WARNING WILL NOT BE EXTENDED DOWNSTREAM. IN THE MEANTIME...AN ISOLATED 60 MPH WIND GUST IS POSSIBLE...ESPECIALLY IN TURNER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING FOR SOUTHWEST MINNESOTA AND NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA. && LAT...LON 4403 9646 4349 9668 4334 9739 4393 9698 TIME...MOT...LOC 0519Z 246DEG 40KT 4394 9670 4344 9706 $$ MJF
000 WWUS53 KFSD 270526 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1226 AM CDT SAT JUN 27 2009 SDC079-083-087-099-101-125-270536- /O.EXP.KFSD.SV.W.0092.000000T0000Z-090627T0530Z/ MOODY SD-LAKE SD-MINNEHAHA SD-MCCOOK SD-LINCOLN SD-TURNER SD- 1226 AM CDT SAT JUN 27 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TURNER...NORTHWESTERN LINCOLN...SOUTHEASTERN MCCOOK...MINNEHAHA...SOUTHEASTERN LAKE AND SOUTHERN MOODY COUNTIES EXPIRES AT 1230 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED DRAMATICALLY IN THE PAST 15 MINUTES AND NO LONGER APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS OF UP TO 45 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING FOR SOUTHWEST MINNESOTA AND NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA. LAT...LON 4403 9646 4349 9668 4334 9739 4393 9698 TIME...MOT...LOC 0526Z 246DEG 40KT 4396 9659 4347 9695 $$ MJF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:00 PM CDT, 9 hours 6 minutes earlier.
Area forecast discussion, Jun 26, 3:00 PM CDT, 9 hours 6 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 300 PM CDT FRI JUN 26 2009 .DISCUSSION... A WARM AND HUMID EVENING IS IN STORE AS WE WAIT FOR CONVECTION TO DEVELOP ACROSS THE WESTERN HIGH PLAINS OF THE DAKOTAS. AS IT DOES IT WILL WORK SOUTHEAST...WITH MOST OF THE CWA LIKELY REMAINING DRY UNTIL AT LEAST 3Z. THE MODELS CONTINUE TO WANT TO DEVELOP PRECIPITATION THIS AFTERNOON BUT WITH NOT MUCH TO FOCUS AND A DECENT CAP IN PLACE DO NOT EXPECT ANYTHING MORE THAN THE ONGOING SPRINKLES AND LIGHT SHOWERS OVER THE SOUTH. THE LATEST SHEAR PROFILES SUGGEST A DECENT CHANCE FOR A CONVECTIVE WIND EVENT WITH THE BETTER CHANCES FOR HAIL AND ISOLATED TORNADOES WEST OF THE AREA AND BETTER CHANCE FOR A MORE ORGANIZED AREA OF HEAVY RAIN TO THE NORTH OF THE AREA WHERE THE LOW LEVEL JET REALLY CRANKS UP TONIGHT WITH THE BEST MASS CONVERGENCE. STILL EXPECT AN ORGANIZED AREA OF RAIN AND THUNDERSTORMS TO WORK INTO THE CWA...ESPECIALLY AFTER 6Z. COULD SEE ABOUT AN INCH OF RAIN FROM HURON TO BROOKINGS WITH DECREASING AMOUNTS TO THE SOUTH AND EAST. LOWS SHOULD MAINLY BE IN THE 60S. SATURDAY THROUGH MONDAY LOOKS DRY...BREEZY AND MILD AS NORTHWEST FLOW STRENGTHENS. THIS LOOKS TO DROP DEW POINT TEMPERATURES BACK INTO THE 50S...FROM THE CURRENT 70S...WITH HIGHS MORE IN THE UPPER 70S TO MID 80S. IN THE LATTER PERIODS(TUE/FRI)...EXTENDED MODELS ARE IN GENERAL AGREEMENT ON THE LARGE SCALE WITH A WEST TO NORTHWEST FLOW LIKELY TO DEVELOP AS LOW PRESSURE WRAPS UP ACROSS CENTRAL PARTS OF CANADA. AS FOR THE DETAILS...A LOT OF DIFFERENCES IN TIMING OF SMALLER SCALE WAVES ROTATING AROUND THIS LOW PRESSURE. FOR NOW WILL CONTINUE CHANCES FOR THUNDERSTORMS ON TUESDAY...THEN PRETTY MUCH SHUT DOWN CHANCES ON WEDNESDAY AND THURSDAY THEN RETURN THE CHANCES BY FRIDAY. BUT...BE PREPARED FOR CHANGES AS THIS IS A RELATIVELY LOW CONFIDENCE FORECAST. AS FOR TEMPERATURES...TUESDAY MAY PROVE TO THE THE WARMEST DAY OF THE PERIOD...BUT GENERALLY HIGHS 80S IN MOST SPOTS EACH DAY WITH UPPER 50S TO MID 60S LOWS. && .AVIATION... SCATTERED SHOWERS WITH CIGS AROUND 3-4K FEET VICINITY KSUX THROUGH LATE AFTERNOON OTHERWISE...VFR UNTIL LINE OF TSTMS...ASSOCIATED WITH A COLD FRONT...APPROACHES THE WESTERN PORTION OF THE FORECAST AREA MID TO LATE EVENING. FRONT AND TSTMS TO PUSH EAST ACROSS THE AREA OVERNIGHT INTO SATURDAY MORNING. LCL MVFR CIGS/VSBYS VICINITY OF THE STRONGER TSTMS WHERE HEAVY RAIN...HAIL AND WIND WILL OCCUR. BEHIND THE FRONT A BRISK NORTHWEST FLOW WILL DEVELOP AND CARRY A PERIOD OF MVFR CIGS ACROSS THE AREA FROM NORTHWEST TO SOUTHEAST SATURDAY MORNING INTO EARLY AFTERNOON..BEFORE SCATTERING OUT DURING THE AFTERNOON. && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. &&
Hazardous weather outlook, Jun 26, 7:35 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 735 PM CDT FRI JUN 26 2009 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-271200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 735 PM CDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS WILL WILL MOVE THROUGH THE CENTRAL PORTIONS OF SOUTH DAKOTA IN THE EARLY AND MID EVENING HOURS...THEN BEGIN TO AFFECT AREAS FROM GREGORY COUNTY...NORTHEASTWARD TO BEADLE COUNTY SOUTH DAKOTA IN THE MID AND LATE EVENING. OF PRIMARY CONCERN DUE TO VERY STRONG WIND SHEAR...IS BOW ECHO DEVELOPMENT ON A SQUALL LINE IN AREAS FROM NEAR BRULE COUNTY...THEN TRAVEL EAST TO NORTHEASTWARD THROUGH BROOKINGS COUNTY SOUTH DAKOTA. IF THIS HAPPENS...IT WOULD OCCUR FROM NEAR 9 PM TO MIDNIGHT...WITH LOCALIZED STRAIGHT LINE WINDS OF AROUND 80 MPH. ELSEWHERE...THUNDERSTORM WIND SPEEDS OF 60 MPH ARE POSSIBLE IN SOUTHEAST SOUTH DAKOTA. THERE ARE ALSO INDICATIONS THAT AS THE OVERNIGHT HOURS PROGRESS...THAT MUCH OF THE SEVERE POTENTIAL MAY SHEAR OFF TO THE NORTHEAST. THEREFORE THE SEVERE WEATHER THREAT IS NOT AS LARGE IN EXTREME NORTHEAST NEBRASKA...SOUTHWEST MINNESOTA...AND NORTHWEST IOWA AS IT IS IN THE SOUTHEAST QUARTER OF SOUTH DAKOTA. CONCERNING HAIL...THE FREEZING LEVEL IS VERY HIGH...BUT STRONG ENOUGH UPDRAFTS EXIST TO PRODUCE ISOLATED QUARTER TO HALF DOLLAR SIZE HAIL. FLOODING... HEAVY RAINFALL IN THUNDERSTORMS IS POSSIBLE LATE THIS EVENING AND OVERNIGHT...PRIMARILY ALONG AND NORTH OF A GREGORY COUNTY SOUTH DAKOTA...TO NEAR SIOUX FALLS...TO MARSHALL MINNESOTA LINE. IN THOSE AREAS...THUNDERSTORMS COULD PRODUCE 1 TO 2 INCH AN HOUR RAINFALL RATES. THIS WOULD RESULT IN SOME FLASH FLOODING...ESPECIALLY WHERE HEAVY RAIN FELL EARLIER THIS WEEK IN SOUTHEAST SOUTH DAKOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW THUNDERSTORMS MAY LINGER IN PORTIONS OF SOUTHWESTERN MINNESOTA AND NORTHWESTERN IOWA ON SATURDAY MORNING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY BY MID AND LATE EVENING ALONG AND NORTH OF A GREGORY COUNTY SOUTH DAKOTA TO BROOKINGS SOUTH DAKOTA LINE. SPOTTER ACTIVATION IS POSSIBLE ELSEWHERE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 26, 10:43 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1043 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST MOUNT VERNON 43.71N 98.26W
06/26/2009 E60 MPH DAVISON SD TRAINED SPOTTER
&&
KEWYLocal storm report, Jun 26, 10:56 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1056 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST WOLSEY 44.41N 98.47W
06/26/2009 E60 MPH BEADLE SD TRAINED SPOTTER
SPOTTER IS FORMER EM OF ANOTHER COUNTY BUT NOW RESIDENT
OF BEADLE...NUMEROUS TREES AND TREE LIMBS DOWN. SOME
MEASURE 6 TO 8 INCHES IN DIAMETER. WINDS SPEEDS ESTIMATED
TO BE GREATER THAN 60 MPH. ONE SMALL TREE ON A CAR.
&&
DMORINLocal storm report, Jun 26, 11:13 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1113 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 6 E MARTY 42.99N 98.31W
06/26/2009 CHARLES MIX SD LAW ENFORCEMENT
WIND FLATTENED AN RV TRAILER
&&
KEWYLocal storm report, Jun 26, 11:17 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1117 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST 12 S GREGORY 43.06N 99.43W
06/26/2009 E60.00 MPH GREGORY SD PUBLIC
SHOOK HOUSE, BENT TREES
0958 PM TSTM WND GST 9 SSE CHAMBERLAIN 43.70N 99.22W
06/26/2009 E60.00 MPH BRULE SD TRAINED SPOTTER
1000 PM TSTM WND GST WOLSEY 44.41N 98.47W
06/26/2009 E60.00 MPH BEADLE SD TRAINED SPOTTER
SPOTTER IS FORMER EM OF ANOTHER COUNTY BUT NOW RESIDENT
OF BEADLE...NUMEROUS TREES AND TREE LIMBS DOWN. SOME
MEASURE 6 TO 8 INCHES IN DIAMETER. WINDS SPEEDS ESTIMATED
TO BE GREATER THAN 60 MPH. ONE SMALL TREE ON A CAR.
1038 PM TSTM WND GST MOUNT VERNON 43.71N 98.26W
06/26/2009 E60.00 MPH DAVISON SD TRAINED SPOTTER
1105 PM TSTM WND DMG 6 E MARTY 42.99N 98.31W
06/26/2009 CHARLES MIX SD LAW ENFORCEMENT
WIND FLATTENED AN RV TRAILER
&&
KEWYLocal storm report, Jun 26, 11:24 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1124 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND GST 2 ESE AVON 42.99N 98.02W
06/26/2009 E60 MPH BON HOMME SD TRAINED SPOTTER
&&
KEWYLocal storm report, Jun 26, 11:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1145 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND GST TYNDALL 42.99N 97.86W
06/26/2009 E60 MPH BON HOMME SD LAW ENFORCEMENT
&&
KEWYThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:22 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Gregory | 38 min |
| Jun 26, 9:55 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Jerauld | 35 min |
| Jun 26, 9:59 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Gregory | 46 min |
| Jun 26, 10:29 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Hanson, Jerauld, Miner, Sanborn | 46 min |
| Jun 26, 11:04 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Kingsbury, Lake, McCook, Miner and 1 more | 26 min |
| Jun 26, 11:13 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Charles Mix, Davison, Hanson, Hutchinson, McCook and 3 more | 47 min |
| Jun 26, 11:59 PM CDT | Severe Thunderstorm Warning | FSD | Bon Homme, Clay, Hutchinson, Lincoln, Turner, Union and 1 more | 31 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.